# SDR IPXA10559728

- Difficulty date: April 21, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  MCB FLOORBEAM UPPER SURFACE AT STA 1200, RBL48-RBL54 HAS AREAS OF CORROSION.  REPAIRED IAW ATS ER NR 10-2548.
